A friend of mine took too many accidentally, and was having symptoms of hallucinating and hearing things... does anyone know if this is dangerous, and how long the symptoms should last?
I have no experience with this med, but here it's what I found:
Seek emergency medical attention.
Symptoms of a cyclizine overdose include drowsiness, agitation, excitability, seizures or convulsions, hallucinations, and death.
Take care and I hope your friend gets well soon,
Just looked up this med and it is a anthihistamine used to treat nausea, vertigo, and motion sickness... and I am sure other things... side effects r mostly from what I read dry mouth and drossiness, constipation, and headache... this is not normal I would call 911 or drive your friend if u like to er so they can have someone take a look at her/him..keep us posted and hope all is well..your friend..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Oct 2018 • 5 answers
Updated 12 Jul 2017 • 3 answers
Updated 11 Apr 2018 • 2 answers
Updated 25 Oct 2018 • 4 answers
Updated 24 Jun 2018 • 2 answers